# SDR SWAA2021071282560

- Difficulty date: June 12, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 74,742 hours, 43,712 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDED OB AFT FLAP UPPER SURFACE ON IB SIDE AT LT WING. ; 2021-282247 / [01] TOOL USED: HOT BONDER P/N:HCS9200B S/N:18165044 DUE DATE:15-FEB-22; [02] TOOL USED:HOT BONDER P/N:HCS9000B-AV S/N:18164925 DUE DATE:19-NOV-21; [03] TOOL USED CALIPER P/N: 500-197-30 S/N:15120583 DUE DATE: 11-FEB-22; CALIPER P/N:500-464 S/N:15331932 DUE DATE:18-AUG-21; THICKNESS GAUGE P/N: PROSITECTOR 6000 NS3 S/N:767584 DUE DATE:18-SEP-21; [04] REPAIRED OB AFT FLAP UPPER SURFACE ON IB SIDE AT LT WING AS PER B737-700 SRM 57-53-01-2R-16 REPAIR 16.; [05] REPAIRED OB AFT FLAP UPPER SURFACE ON IB SIDE AT LT WING AS PER B737-700 SRM 57-53-01-2R-16 REPAIR 16.; [06] REPAIRED OB AFT FLAP UPPER SURFACE ON IB SIDE AT LT WING AS PER B737-700 SRM 57-53-01-2R-16 REPAIR 16.
